# SDR ASAA2022062438834

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,311 hours, 7,288 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 3404026530
- Part serial: YU0227805
- Condition: Faulty
- Location: #2 Engine
- Part time: 58,392 hours, 26,576 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 INTERROGATE THE FMC CDU FOR ENGINE FAULTS FOUND FAULT 75-30452 #2 ENGINE VBV POSITION SIGNALS DISAGREE SHORT TIME FAULT. GROUNDED - YES. ACCOMPLISHED VBV CHANNEL A & B WIRING CHECKS WITH NFF. REF B737-900 FIM 75-32 TASK 803. REMOVED AND REPLACED #2 ENGINE LEFT VBV ACTUATOR REF B737-900 AMM 75-32-02. GROUND VERIFICATION SUCCESSFUL. OPS TEST AND LEAK TEST GOOD.
